Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Blackouts, fluctuating blood pressure, tremors, fever, sweating, left eye problems. Recommendations?

My friend had a blackout 4 days ago and now has been having fluctuating blood pressure, shivering, shaking, fever, sweating. He seems to be attacked by spells of sever cold, where his skin is sweating but he is shaking. His blood pressure at these points is rising a lot- last time was 166/111. He has also had a problem behind is left eye, struggling to see. Sever pain in his eye. Any ideas? I think we should go to he hospital?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/ Madam
Welcome to HCmagic.
There is no doubt that he must see his physician. Please take him to ER. Fluctuations of BP may be all reactionary to his primary illness, as stressful periods increase our BP. Fever with pain in eye can be a serious/ dangerous combination. Please do see your physician on priority.
Sukhvinder singh
Answered: Sun, 19 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor